Publikationen 2020

Bajpai, Jitendra; Singh, Sandip; Thomson, Scott
Commensurability and arithmetic equivalence for orthogonal hypergeometric monodromy groups. Exp. Math. 29 (2020), no. 2, 222–233.

Bajpai, Jitendra; Harder, Günter; Horozov, Ivan; Moya Giusti, Matias Victor
Boundary and Eisenstein cohomology of SL3(Z). Math. Ann. 377 (2020), no. 1-2, 199–247.

Bartholdi, Laurent; Dudko, Dmitry
Algorithmic aspects of branched coverings II/V: sphere bisets and decidability of Thurston equivalence. Invent. math. (2020). https://doi.org/10.1007/s00222-020-00995-2.

Bartholdi, Laurent; Figelius, Michael; Lohrey, Markus; Weiß, Armin
Groups with ALOGTIME-hard word problems and PSPACE-complete circuit value problems. 35th Computational Complexity Conference (CCC 2020). Editor: Shubhangi Saraf; Article No. 29; pp. 29:1–29:29. Leibniz International Proceedings in InformaticsSchloss Dagstuhl – Leibniz-Zentrum für Informatik, Dagstuhl Publishing, Germany.

Bartholdi, Laurent; Härer, Henrika; Schick, Thomas
Right angled Artin groups and partial commutation, old and new. Enseign. Math. 66 (2020), no. 1-2, 33–61.

Bauer, Sebastian
A post-Newtonian expansion including radiation damping for a collisionless plasma. J. Nonlinear Sci. 30, No. 1 (2020), 487-536.

Blomer, Valentin
Epstein zeta-functions, subconvexity, and the purity conjecture. J. Inst. Math. Jussieu 19 (2020), no. 2, 581–596.

Blomer, Valentin; Harcos, Gergely; Maga, Péter; Milićević, Djordje
The sup-norm problem for GL(2) over number fields. J. Eur. Math. Soc. (JEMS) 22 (2020), no. 1, 1–53.

Buchholz, Detlev; Fredenhagen, Klaus
Classical dynamics, arrow of time, and genesis of the Heisenberg commutation relations. Expo. Math. 38 (2020), no. 2, 150–167.

Buchholz, Detlev; Fredenhagen, Klaus
A C∗-algebraic approach to interacting quantum field theories. Comm. Math. Phys. 377 (2020), no. 2, 947–969.

Buchholz, Detlev; Fredenhagen, Klaus
From path integrals to dynamical algebras: a macroscopic view of quantum physics. Found. Phys. 50 (2020), no. 7, 727–734.

Buchholz, Detlev
The resolvent algebra of non-relativistic Bose fields: sectors, morphisms, fields and dynamics. Comm. Math. Phys. 375 (2020), no. 2, 1159–1199.

Cecchini, Simone
A long neck principle for Riemannian spin manifolds with positive scalar curvature. Geom. Funct. Anal. 30 (2020), no. 5, 1183–1223.

Cecchini, Simone
Callias-type operators in C∗-algebras and positive scalar curvature on noncompact manifolds. J. Topol. Anal. 12 (2020), no. 4, 897–939.

Crişan, Vlad; Müller, Katharina
The vanishing of the μ-invariant for split prime ZP-extensions over imaginary quadratic fields. Asian J. Math. 24 (2020), no. 2, 267–302.

Crişan, Vlad; Pollack, Paul
The smallest root of a polynomial congruence. Math. Res. Lett. 27 (2020), no. 1, 43–66.

Finkelshtein, Vladimir; Bader, Uri
On the horofunction boundary of discrete Heisenberg group. Geom. Dedicata 208 (2020), 113–127.

Gounelas, Frank; Ottem, John Christian
Remarks on the positivity of the cotangent bundle of a K3 surface. Épijournal Géom. Algébrique 4 (2020), Art. 8, 16 pp.

Härer, Henrika; Bartholdi, Laurent; Schick, Thomas
Right angled Artin groups and partial commutation, old and new. Enseign. Math. 66 (2020), no. 1-2, 33–61.

Helfgott, Harald Andres
An improved sieve of Eratosthenes. Math. Comput. 89, no. 321 (2020), 333-350.

Jäh, Christian; Garetto, Claudia; Ruzhansky, Michael
Hyperbolic systems with non-diagonalisable principal part and variable multiplicities, II: microlocal analysis. J. Differential Equations 269 (2020), no. 10, 7881–7905.

Jotz Lean, Madeleine
On LA-Courant Algebroids and Poisson Lie2-Algebroids. Math Phys Anal Geom 23 (3) (2020), 1-40.

Jotz Lean, Madeleine; Heuer, Malte
Multiple vector bundles: cores, splittings and decompositions. Theory and Applications of Categories, Vol. 35, No. 19 (2020), 665-699.

Kaesberg, Miriam Sophie
Beyond Artin's conjecture for cubic forms. Mathematika 66 (2020), no. 3, 577–611.

Li, Junxian
A binary quadratic Titchmarsh divisor problem. Acta Arith. 192 (2020), no. 4, 341–361.

Meng, Xianchang
Number of prime factors over arithmetic progressions. Q. J. Math. 71 (2020), no. 1, 97–121.

Meyer, Ralf; Kwaśniewski, Bartosz Kosma
Stone duality and quasi‐orbit spaces for generalised C*‐inclusions. Proceedings of the London Mathematical Society 121 (4) (2020), 788-827.

Meyer, Ralf; Kwaśniewski, Bartosz Kosma
Noncommutative Cartan C*-subalgebras. Transactions of the American Mathematical Society 373 (12) (2020), 8697-8724.

Meyer, Ralf; Cortiñas, Guillermo; Mukherjee, Devarshi
Non-Archimedean analytic cyclic homology. Doc. Math. 25 (2020), p. 1353-1419.

Meyer, Ralf
A more general method to classify up to equivariant KK-equivalence II: Computing obstruction classes. Contemp. Math. 749 (2020), p. 237-277.

Mihailescu, Preda
The Charm of Units I, On the Kummer-Vandiver Conjecture. Extended Abstract. In: Class Groups of Number Fields and Related Topics (Eds. K. Chakraborty et al.). Springer Nature Singapore (2020), 73-88. ISBN 978-981-15-1513-2.

Mihailescu, Preda; Luca, Florian
Small Fields with Large Class Groups. In: Class Groups of Number Fields and Related Topics (Eds. K. Chakraborty et al.). Springer Nature Singapore (2020), 113-118. ISBN 978-981-15-1513-2.

Müller, Katharina; Crişan, Vlad
The vanishing of the μ-invariant for split prime ZP-extensions over imaginary quadratic fields. Asian J. Math. 24 (2020), no. 2, 267–302.

Schick, Thomas; Zenobi, Vito Felice
Positive Scalar Curvature due to the Cokernel of the Classifying Map. SIGMA 16 (2020), 129, 12 pages.

Schick, Thomas; Mitchener, Paul D; Norouzizadeh, Behnam
Coarse homotopy groups. Mathematische Nachrichten 293 (8) (2020), 1515-1533.

Schick, Thomas; Wraith, David J
Non-negative versus positive scalar curvature. Journal de Mathématiques Pures et Appliquées (2020). https://doi.org/10.1016/j.matpur.2020.09.010.

Schick, Thomas; Bartholdi, Laurent; Härer, Henrika
Right angled Artin groups and partial commutation, old and new. Enseign. Math. 66 (2020), no. 1-2, 33–61.

Schindler, Damaris; Lam, Peter Cho-Ho; Xiao, Stanley Yao
On prime values of binary quadratic forms with a thin variable. J. London Math. Soc.(2) 102 (2020) 749–772.

Toma, Radu
Estimates for representation numbers of binary quadratic forms and Apollonian circle packings. J. Number Theory 214 (2020), 399–413.

Witt, Ingo; He, Daoyin; Yin, Huicheng
On the strauss index of semilinear tricomi equation. Communications on pure and applied analysis 19 (10) (2020), 4817-4838.

Yang, Zhipeng; Yu, Yuanyang
Geometrically distinct solutions of nonlinear elliptic systems with periodic potentials. Arch. Math. (Basel) 115 (2020), no. 6, 703–716.

Zhu, Chenchang; Rogers, Christopher L.
On the homotopy theory for Lie ∞-groupoids, with an application to integrating L∞-algebras. Algebr. Geom. Topol. 20 (2020), 1127-1219.

Zhu, Chenchang; Bursztyn, Henrique; Noseda, Francesco
Principal actions of stacky Lie groupoids. International Mathematics Research Notices 16 (2020), 5055-5125.